# SDR SWAA2025093008251

- Difficulty date: August 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT ANGLE FROM STA 500A TO STA 500C+14 RBL 25 WL 156.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB BS500A TO BS500D RBL25 WL156 IAW SRM 51-40-02 AND DWG: 143A7500 ID: 0071 REV: -;[02] ALL STEPS COMPLETED.
